# SDR UALA2013052803695

- Difficulty date: May 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,923 hours, 23,421 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP SLOWLY RISES TO HOT WITH FLIGHT DECK TEMP SWITCH IN AUTO.  OK IN OFF POSITION.  SUP: USED OPTION 1 TURNED OFF TRIM SWITCH AND OFF LIGHT ON TRIM VALVE AT 00. REPLACED DUCT AIR TEMP SENSOR AND OPS CHECKED.
